Djadli, Z., A. Malchiodi and M. O. Ahmedou: Prescribing a fourth order conformal invariant on the standard sphere. I. A perturbation result. In: Communications in Contemporary Mathematics 4, 3, 375-408 (2002).
localid: training22886
Djadli, Z., A. Malchiodi and M. O. Ahmedou: Prescribing a fourth order conformal invariant on the standard sphere, part II : Blow up analysis and applications. In: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze Serie 5, 1, 2, 387-434 (2002).
localid: training22979
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.